Infinite horizon problems on stratifiable state-constraints sets

Cristopher Hermosilla 1, 2 Hasnaa Zidani 2, 1
2 Commands - Control, Optimization, Models, Methods and Applications for Nonlinear Dynamical Systems
CNRS - Centre National de la Recherche Scientifique : UMR7641, X - École polytechnique, UMA - Unité de Mathématiques Appliquées, Inria Saclay - Ile de France, CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique
Abstract : This paper deals with a state-constrained control problem. It is well known that, unless some compatibility condition between constraints and dynamics holds, the value function has not enough regularity, or can fail to be the unique constrained viscosity solution of a Hamilton-Jacobi-Bellman (HJB) equation. Here, we consider the case of a set of constraints having a stratified structure. Under this circumstance, the interior of this set may be empty or disconnected, and the admissible trajectories may have the only option to stay on the boundary without possible approximation in the interior of the constraints. In such situations, the classical pointing qualification hypothesis are not relevant. The discontinuous value function is then characterized by means of a system of HJB equations on each stratum that composes the state constraints. This result is obtained under a local controllability assumption which is required only on the strata where some chattering phenomena could occur.
Type de document :
Article dans une revue
Journal of Differential Equations, Elsevier, 2015, 258 (4), pp.1430-1460. 〈10.1016/j.jde.2014.11.001〉
Liste complète des métadonnées

Littérature citée [39 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00955921
Contributeur : Cristopher Hermosilla <>
Soumis le : mercredi 2 juillet 2014 - 10:58:29
Dernière modification le : jeudi 10 mai 2018 - 02:04:12
Document(s) archivé(s) le : jeudi 2 octobre 2014 - 11:27:17

Fichier

Infinite_Horizon_Problems_on_S...
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Cristopher Hermosilla, Hasnaa Zidani. Infinite horizon problems on stratifiable state-constraints sets. Journal of Differential Equations, Elsevier, 2015, 258 (4), pp.1430-1460. 〈10.1016/j.jde.2014.11.001〉. 〈hal-00955921v2〉

Partager

Métriques

Consultations de la notice

828

Téléchargements de fichiers

331